# SDR MALA040428

- Difficulty date: May 27, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N446XJ
- Make and model: Saab 340B
- Aircraft serial: 340B446
- Aircraft time: 13,777 hours, 15,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 330131
- Part serial: OFF2206
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CAPACITY CHECK IN MSP, EMERGENCY POWER SUPPLY P/N 3301-51, S/N 2206 FAILED ON WING CAPACITY CHECK.  MAINTENANCE REPLACED BATTERY ASSEMBLY P/N 3301-31 & UNIT PASSED CMM CHECKS.  RETURNED TO SERVICE 5/30/04.
